# SDR UALA2011072703835

- Difficulty date: July 25, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 41,744 hours, 10,956 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Unsecure
- Location: Seat 30b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT ON SIDE OF 30B CAME OFF.  SECURED LIGHT TO SEAT ASSEMBLY.
